MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUIG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUIG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned by the user facility.The dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the user facility.It is known that approximately 11 months after the index procedure, the patient¿s sfa vessel was reportedly reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study device or procedure.It was reported that approximately 30 months post index procedure, target lesion stenosis was identified.It was further reported that revascularization was performed with successful result.A definitive root cause could not be determined based on the information provided.It is unknown if the patient and/or procedural issues contributed to the reported event.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 11 months after the index procedure, the patient¿s left mid sfa vessel was reportedly reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.New information: it was reported that approximately 30 months post index procedure, target lesion stenosis was identified.It was further reported that revascularization was performed with successful result.

Brand Name
LUTONIX 035 DRUIG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9397217
Report Number3006513822-2019-00135
Device Sequence Number19559105
Product Code ONU
UDI-Device Identifier00801741123245
UDI-Public(01)00801741123245
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/03/2018
Device Model Number9004
Device Catalogue NumberLX3513051505F
Device Lot NumberGFAR3870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight87